Translator Disclaimer
June 2011 Diffeomorphism Classes of Real Bott Manifolds
Admi NAZRA
Tokyo J. Math. 34(1): 229-260 (June 2011). DOI: 10.3836/tjm/1313074453

Abstract

A real Bott manifold is obtained as the orbit space of the $n$-torus $T^n$ by a free action of an elementary abelian $2$-group $(\mathbb{Z}_2)^n$. This paper deals with the classification of 5-dimensional real Bott manifolds and studies certain types of $n$-dimensional real Bott manifolds ($n\geq 6$).

Citation

Download Citation

Admi NAZRA. "Diffeomorphism Classes of Real Bott Manifolds." Tokyo J. Math. 34 (1) 229 - 260, June 2011. https://doi.org/10.3836/tjm/1313074453

Information

Published: June 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1227.53055
MathSciNet: MR2866645
Digital Object Identifier: 10.3836/tjm/1313074453

Subjects:
Primary: 53C24
Secondary: 57S25

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.34 • No. 1 • June 2011
Back to Top